# SDR AMTA200800054

- Difficulty date: February 5, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND EICAS APU FUEL VALVE MESSAGE DISPLAYED.  FOUND WIRE W2658-001-20 UNDER AFT CARGO PIT FLOOR BROKEN.  REPAIRED BROKEN WIRE WITH SPLICES IAW SWP 20-30-12.  OPS CHECK GOOD.  NO FAULT NOTED.  (K)
